Alert archive / New York / Gale Warnings in 2018
Gale Warning 18, NWS New York, NY
NWS New York, NY issued this gale warning at Oct 19, 2018, 3:45 AM EDT. It took effect at Oct 19, 2018, 3:31 PM EDT. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 19, 2018, 3:45 AM EDT (07:45 UTC)
- In effect from
- Oct 19, 2018, 3:31 PM EDT
- Expired
- Oct 20, 2018, 10:40 AM EDT
- In force
- 19 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
160 WHUS71 KOKX 190745 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 345 AM EDT Fri Oct 19 2018 ANZ350-353-355-191545- /O.CON.KOKX.SC.Y.0086.181019T1500Z-181019T2200Z/ /O.UPG.KOKX.GL.A.0021.181019T2200Z-181020T1700Z/ /O.NEW.KOKX.GL.W.0018.181019T2200Z-181020T1500Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 345 AM EDT Fri Oct 19 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 11 AM EDT SATURDAY... The National Weather Service in Upton has issued a Gale Warning, which is in effect from 6 PM this evening to 11 AM EDT Saturday. The Gale Watch is no longer in effect. * WINDS AND SEAS...Southwest winds 15 to 25 kt with gusts up to 35 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means sustained winds or frequent gusts of 34 to 47 kt are expected or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ330-335-338-340-345-191545- /O.CON.KOKX.SC.Y.0086.181019T1500Z-181020T2200Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 345 AM EDT Fri Oct 19 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT SATURDAY... * WINDS...Southwest 15 to 20 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
4 follow-up statements
972 WHUS71 KOKX 191548 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 1148 AM EDT Fri Oct 19 2018 ANZ350-353-355-192200- /O.CON.KOKX.SC.Y.0086.000000T0000Z-181019T2200Z/ /O.CON.KOKX.GL.W.0018.181019T2200Z-181020T1500Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 1148 AM EDT Fri Oct 19 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM EDT SATURDAY... * WINDS AND SEAS...Southwest winds 15 to 25 kt with gusts up to 35 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means sustained winds or frequent gusts of 34 to 47 kt are expected or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ330-335-338-340-345-192200- /O.CON.KOKX.SC.Y.0086.000000T0000Z-181020T2200Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 1148 AM EDT Fri Oct 19 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY... * WINDS...Southwest 15 to 20 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
858 WHUS71 KOKX 191931 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 331 PM EDT Fri Oct 19 2018 ANZ350-353-355-200945- /O.CAN.KOKX.SC.Y.0086.000000T0000Z-181019T2200Z/ /O.EXT.KOKX.GL.W.0018.181019T1931Z-181020T1500Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 331 PM EDT Fri Oct 19 2018 ...GALE WARNING NOW IN EFFECT UNTIL 11 AM EDT SATURDAY... * WINDS AND SEAS...Southwest winds 15 to 25 kt with gusts up to 35 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means sustained winds or frequent gusts of 34 to 47 kt are expected or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ330-335-338-340-345-200945- /O.CON.KOKX.SC.Y.0086.000000T0000Z-181020T2200Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 331 PM EDT Fri Oct 19 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY... * WINDS...Southwest 10 to 15 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
624 WHUS71 KOKX 200802 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 402 AM EDT Sat Oct 20 2018 ANZ350-353-355-201615- /O.CON.KOKX.GL.W.0018.000000T0000Z-181020T1500Z/ /O.NEW.KOKX.GL.A.0022.181021T1000Z-181021T2200Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 402 AM EDT Sat Oct 20 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... The National Weather Service in Upton has issued a Gale Watch, which is in effect from Sunday morning through Sunday afternoon. * WINDS AND SEAS...Southwest winds 20 to 25 kt with gusts up to 35 kt this morning. Northwest winds 20 to 30 kt with gusts up to 40 kt Sunday. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 kt has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ330-335-338-340-345-201615- /O.EXT.KOKX.SC.Y.0086.000000T0000Z-181021T0000Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 402 AM EDT Sat Oct 20 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...Southwest 10 to 15 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
277 WHUS71 KOKX 201440 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 1040 AM EDT Sat Oct 20 2018 ANZ350-353-355-202245- /O.CAN.KOKX.GL.W.0018.000000T0000Z-181020T1500Z/ /O.EXB.KOKX.SC.Y.0086.000000T0000Z-181021T1000Z/ /O.CON.KOKX.GL.A.0022.181021T1000Z-181021T2200Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 1040 AM EDT Sat Oct 20 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... ...GALE WARNING IS CANCELLED... The National Weather Service in Upton has issued a Small Craft Advisory, which is in effect until 6 AM EDT Sunday. The Gale Warning has been cancelled. * WINDS AND SEAS...Northwest winds 20 to 30 kt with gusts up to 40 kt. Seas 6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 kt has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ338-340-345-202245- /O.CAN.KOKX.SC.Y.0086.000000T0000Z-181021T0000Z/ /O.NEW.KOKX.SC.Y.0087.181021T1000Z-181022T0400Z/ New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 1040 AM EDT Sat Oct 20 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT EDT SUNDAY NIGHT... The National Weather Service in Upton has issued a Small Craft Advisory, which is in effect from 6 AM Sunday to midnight EDT Sunday night. * WINDS...Northwest 20 to 25 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ330-335-202245- /O.EXT.KOKX.SC.Y.0086.000000T0000Z-181020T1800Z/ /O.NEW.KOKX.SC.Y.0087.181021T1000Z-181022T0400Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- 1040 AM EDT Sat Oct 20 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT EDT SUNDAY NIGHT... The National Weather Service in Upton has issued a Small Craft Advisory, which is in effect from 6 AM Sunday to midnight EDT Sunday night. * WINDS...Northwest 20 to 25 kt with gusts up to 30 kt. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Oct 19, 1:44 AM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Oct 19, 1:44 AM EDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service New York NY
144 AM EDT Fri Oct 19 2018
.SYNOPSIS...
High pressure will remain in control through Friday, drifting
south and east of the area Friday afternoon. A cold front
approaches Friday night. The cold front will sweep across the
area Saturday evening with brisk conditions into Sunday as high
pressure builds from the west. The high will shift off the Mid
Atlantic coast on Monday followed by a weak clipper like system
tracking through New England on Tuesday. High pressure then
returns for mid week.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
A slight decrease in the forecast was made with low temperatures
across some locations and some patchy frost was added for a few
coastal locations. Otherwise, the forecast remains mainly on
track. Surface high pressure continues to build toward the mid
Atlantic coast overnight. With the high in the vicinity, winds
will continue to diminish, and skies will be clear. There will
be some weak warm advection tonight at 900 to 850 MB. With the
decoupling of winds, the winds being light, especially across
the interior, low temperatures will be a few degrees below
freezing. So have kept the freeze warnings and frost advisories
in effect.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/...
High pressure will move off the mid Atlantic coast Friday and a
longwave trough with a shortwave rotating into the western
portion moves into the Great Lakes by the end of the day. One
shortwave moves across the area Friday night ahead of a more
potent wave and associated cold front approaching Saturday. Have
brought chance and slight chance probabilities into the region
with the shortwaves and cold front Friday night into Saturday.
Temperatures will be warm enough for the precipitation to be all
liquid.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Global models are in good agreement with the upper pattern
through early next week with fall like weather continuing in the
northeast. Long wave trough axis over the eastern Great
Lakes/Ohio Valley Sat night will shift east of the New England
coast on Sun with zonal flow briefly developing Mon ahead of the
next shortwave Tue. This is where solutions diverge in the
global models. The GFS is more amplified and more progressive
with building heights for the middle of next week while the
ECMWF is broader at H5 with another shortwave diving down from
central Canada for Thu.
At the sfc, a cold front will sweep across the area Sat eve
with low chances for rain continuing until the upper trough axis
swings through Sat night. Dry and unseasonably cool weather is
then forecast for the remainder of the period, although PoPs on
Tue may increase in subsequent forecast packages if there is a
bit more moisture for a clipper like system to work with in
southern New England. Otherwise, brisk Sat night and Sun due to
the combination of CAA behind the front and a tightening
pressure gradient between strengthening low pres to the north
and a building high to the west.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
High pressure builds to the south of the region into Friday
evening. A cold front approaches Friday night.
Mainly VFR through the TAF period. There is a chance of showers
tonight that could briefly lower conditions to MVFR, but for now
will not mention in the TAF.
Light and variable winds early this morning become SW and
increase through the day. Sustained speeds will be 10-15 kt with
gusts 15-20kt this afternoon. Gusts could weaken or briefly end
this evening, but a gusty SW flow returns tonight.
.OUTLOOK FOR 06Z SATURDAY THROUGH TUESDAY...
.Friday night-Saturday...MVFR possible with a chance of showers
into early Saturday, then VFR. SW gusts 20-25 kt.
.Saturday night-Sunday...VFR. W-NW winds G20-30KT possible.
.Sunday night-Monday...VFR. W gusts 15-20 kt possible Sunday
night.
.Tuesday...VFR. SW gusts 15-20 kt possible.
&&
.MARINE...
Winds and seas will remain below SCA levels into Friday
morning. As high pressure drifts to the south and east Friday
and a longwave trough digs into the Great Lakes and northeast
Friday, the pressure gradient will increase, along with low
level winds. So, expect wind gusts to increase to SCA levels by
late Friday morning across all the waters, and a SCA has been
posted beginning at 15Z, continuing into Saturday. Winds
continue to increase especially on the ocean waters, as low
level winds increase too, and gusts will likely be near gale
force Friday night into Saturday. A gale watch has been issued
on the ocean waters Friday night into Saturday morning.
The combination of CAA behind a cold front and a tightening
pressure gradient between strengthening low pressure to the
north and a building high to the west will result in SCA to
possibly gale force conditions Sat night through Sun, before
gradually diminishing Sun night. Sub-advsy conds return on all
waters by Mon morning, although marginal winds and seas are
possible late Mon night and Tue.
&&
.HYDROLOGY...
No hydrologic issues are expected through the middle of next
week.
&&
.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) remains off
the air for an extended period of time.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Frost Advisory until 9 AM EDT this morning for CTZ010>012.
Freeze Warning until 9 AM EDT this morning for CTZ005>008.
NY...Frost Advisory until 9 AM EDT this morning for NYZ069-070-
078>081.
Freeze Warning until 9 AM EDT this morning for NYZ067-068.
NJ...Frost Advisory until 9 AM EDT this morning for NJZ004-103-105-
107.
Freeze Warning until 9 AM EDT this morning for NJZ002.
MARINE...Small Craft Advisory from 11 AM this morning to 6 PM EDT
Saturday for ANZ330-335-338-340-345.
Gale Watch from this evening through Saturday afternoon for
ANZ350-353-355.
Small Craft Advisory from 11 AM this morning to 6 PM EDT this
evening for ANZ350-353-355.
&&
SYNOPSIS...24/19
NEAR TERM...12/19/JM
SHORT TERM...19
LONG TERM...24
AVIATION...DS
MARINE...24/19
HYDROLOGY...24/19
EQUIPMENT...Hazardous weather outlook, Oct 18, 3:29 PM EDT, 12 hours 16 minutes before
Hazardous Weather Outlook National Weather Service New York NY 329 PM EDT Thu Oct 18 2018 CTZ005>008-NJZ002-NYZ067-068-191930- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Western Passaic-Orange-Putnam- 329 PM EDT Thu Oct 18 2018 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY... This Hazardous Weather Outlook is for southern Connecticut, northeastern New Jersey and southeastern New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ010>012-NJZ004-103-105-107-NYZ069-070-078>081-191930- Southern New Haven-Southern Middlesex-Southern New London- Eastern Passaic-Western Bergen-Western Essex-Western Union-Rockland- Northern Westchester-Northwestern Suffolk-Northeastern Suffolk- Southwestern Suffolk-Southeastern Suffolk- 329 PM EDT Thu Oct 18 2018 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY... This Hazardous Weather Outlook is for southern Connecticut, northeastern New Jersey and southeastern New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ009-NJZ006-104-106-108-NYZ071>075-176>179-191930- Southern Fairfield-Hudson-Eastern Bergen-Eastern Essex-Eastern Union- Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens- Northern Nassau-Southern Queens-Southern Nassau- 329 PM EDT Thu Oct 18 2018 This Hazardous Weather Outlook is for southern Connecticut, northeastern New Jersey and southeastern New York. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ350-353-355-191930- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 329 PM EDT Thu Oct 18 2018 ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for then Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. There is also the potential for gale force wind gusts on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-335-338-340-345-191930- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 329 PM EDT Thu Oct 18 2018 This Hazardous Weather Outlook is for the Long Island Sound, New York Harbor and Long Island Sound bay waters. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.